# SDR UIEA2020090301945

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 970-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK FOUND CRACKED AT STA 998-1000 RBL 11.  CABIN STA 970 - STA 1000 RBL 11.33 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR 12.
